Cramér type moderate deviations for Studentized U-statistics******

Tze Leng Lai; Qi-Man Shao; Qiying Wang

ESAIM: Probability and Statistics (2012)

  • Volume: 15, page 168-179
  • ISSN: 1292-8100

Abstract

top
Let Tn be a Studentized U-statistic. It is proved that a Cramér type moderate deviation P(Tn ≥ x)/(1 − Φ(x)) → 1 holds uniformly in x∈ [0, o(n1/6)) when the kernel satisfies some regular conditions.

How to cite

top

Lai, Tze Leng, Shao, Qi-Man, and Wang, Qiying. "Cramér type moderate deviations for Studentized U-statistics******." ESAIM: Probability and Statistics 15 (2012): 168-179. <http://eudml.org/doc/222449>.

@article{Lai2012,
abstract = { Let Tn be a Studentized U-statistic. It is proved that a Cramér type moderate deviation P(Tn ≥ x)/(1 − Φ(x)) → 1 holds uniformly in x∈ [0, o(n1/6)) when the kernel satisfies some regular conditions. },
author = {Lai, Tze Leng, Shao, Qi-Man, Wang, Qiying},
journal = {ESAIM: Probability and Statistics},
keywords = {Moderate deviation; u-statistic; studentized; moderate deviation; -statistic; Studentized statistic},
language = {eng},
month = {1},
pages = {168-179},
publisher = {EDP Sciences},
title = {Cramér type moderate deviations for Studentized U-statistics******},
url = {http://eudml.org/doc/222449},
volume = {15},
year = {2012},
}

TY - JOUR
AU - Lai, Tze Leng
AU - Shao, Qi-Man
AU - Wang, Qiying
TI - Cramér type moderate deviations for Studentized U-statistics******
JO - ESAIM: Probability and Statistics
DA - 2012/1//
PB - EDP Sciences
VL - 15
SP - 168
EP - 179
AB - Let Tn be a Studentized U-statistic. It is proved that a Cramér type moderate deviation P(Tn ≥ x)/(1 − Φ(x)) → 1 holds uniformly in x∈ [0, o(n1/6)) when the kernel satisfies some regular conditions.
LA - eng
KW - Moderate deviation; u-statistic; studentized; moderate deviation; -statistic; Studentized statistic
UR - http://eudml.org/doc/222449
ER -

References

top
  1. I.B. Alberink and V. Bentkus, Berry-Esseen bounds for von-Mises and U-statistics. Lith. Math. J.41 (2001) 1–16.  Zbl0991.62009
  2. I.B. Alberink and V. Bentkus, Lyapunov type bounds for U-statistics. Theory Probab. Appl.46 (2002) 571–588.  
  3. J.N. Arvesen, Jackknifing U-statistics. Ann. Math. Statist.40 (1969) 2076–2100.  
  4. Y.V. Borovskikh and N.C. Weber, Large deviations of U-statistics I. Lietuvos Matematikos Rinkinys43 (2003) 13–37.  Zbl1062.60019
  5. Y.V. Borovskikh and N.C. Weber, Large deviations of U-statistics I. Lietuvos Matematikos Rinkinys43 (2003) 294–316.  Zbl1062.60019
  6. H. Callaert and N. Veraverbeke, The order of the normal approximation for a studentized U-statistics. Ann. Statist.9 (1981) 194–200.  Zbl0457.62018
  7. W. Hoeffding, A class of statistics with asymptotically normal distribution. Ann. Math. Statist.19 (1948) 293–325.  Zbl0032.04101
  8. B.-Y. Jing, Q.M. Shao and Q. Wang, Self-normalized Cramér-type large deviation for independent random variables. Ann. Probab.31 (2003) 2167–2215.  Zbl1051.60031
  9. B.-Y. Jing, Q.M. Shao, W. Zhou, Saddlepoint approximation for Student's t-statistic with no moment conditions. Ann. Statist.32 (2004) 2679–2711.  Zbl1068.62016
  10. V.S. Koroljuk and V. Yu. Borovskich, Theory of U-statistics. Kluwer Academic Publishers, Dordrecht (1994).  
  11. Q.M. Shao, Self-normalized large deviations. Ann. Probab.25 (1997) 285–328.  Zbl0873.60017
  12. Q.M. Shao, Cramér-type large deviation for Student's t statistic. J. Theorect. Probab.12 (1999) 387–398.  Zbl0927.60045
  13. V.H. De La Pena, M.J. Klass and T.L. Lai, Self-normalized processes: exponential inequalities, moment bound and iterated logarithm laws. Ann. Probab.32 (2004) 1902–1933.  Zbl1075.60014
  14. M. Vardemaele and N. Veraverbeke, Cramer type large deviations for studentized U-statistics. Metrika32 (1985) 165–180.  Zbl0617.62015
  15. Q. Wang, Bernstein type inequalities for degenerate U-statistics with applications. Ann. Math. Ser. B19 (1998) 157–166.  Zbl0987.60041
  16. Q. Wang, B.-Y. Jing and L. Zhao, The Berry-Esséen bound for studentized statistics. Ann. Probab.28 (2000) 511–535.  Zbl1130.62310
  17. Q. Wang and N.C. Weber, Exact convergence rate and leading term in the central limit theorem for U-statistics. Statist. Sinica16 (2006) 1409–1422.  Zbl1109.62013
  18. L. Zhao, The rate of the normal approximation for a studentized U-statistic. Science Exploration3 (1983) 45–52.  Zbl0514.62029

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.